Alert archive / Wyoming / Red Flag Warnings in 2009

Red Flag Warning 3, NWS Cheyenne, WY

March 15, 2009

NWS Cheyenne, WY issued this red flag warning at Mar 15, 2009, 4:40 AM MDT. It took effect at Mar 15, 2009, 9:17 AM MDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 15, 2009, 4:40 AM MDT (10:40 UTC)
In effect from
Mar 15, 2009, 9:17 AM MDT
Expired
Mar 15, 2009, 7:00 PM MDT
In force
10 hr
Issued by
NWS Cheyenne, WY

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KCYS 151040
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
440 AM MDT SUN MAR 15 2009

...DRY AND WINDY CONDITIONS WILL OCCUR THIS AFTERNOON...

.A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE NORTHERN
ROCKIES TODAY BRINGING GUSTY WEST WINDS TO PORTIONS OF SOUTHEAST
WYOMING. THE WINDS WILL OCCUR IN AREAS OF VERY LOW RELATIVE
HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL BE REACHED
ACROSS THE LOWER ELEVATIONS OF LARAMIE COUNTY...PLATTE AND GOSHEN
COUNTIES AS WELL AS THE SOUTHERN NEBRASKA PANHANDLE.

WYZ290-151845-
/O.UPG.KCYS.FW.A.0001.090315T1800Z-090316T0100Z/
/O.NEW.KCYS.FW.W.0003.090315T1800Z-090316T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
440 AM MDT SUN MAR 15 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...290.

WEST WINDS WILL INCREASE BY EARLY AFTERNOON WITH GUSTS OF 30 TO 40 
MPH OCCURRING ACROSS THE SOUTHEAST WYOMING PLAINS. THE WINDS WILL
COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ202-151845-
/O.NEW.KCYS.FW.W.0003.090315T1800Z-090316T0100Z/
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
440 AM MDT SUN MAR 15 2009

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...202.

WEST WINDS WILL INCREASE BY EARLY AFTERNOON WITH GUSTS OF 20 TO 30 MPH
OCCURRING ACROSS THE SOUTHERN NEBRASKA PANHANDLE. THE WINDS WILL
COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
4 follow-up statements
000 
WWUS85 KCYS 151517
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
917 AM MDT SUN MAR 15 2009

...DRY AND WINDY CONDITIONS EXPECTED TODAY...

.A WEAK UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE NORTHERN
ROCKIES TODAY BRINGING GUSTY WEST WINDS TO PORTIONS OF SOUTHEAST
WYOMING. THE WINDS WILL OCCUR IN AREAS OF VERY LOW RELATIVE
HUMIDITIES. CRITICAL FIRE WEATHER CONDITIONS WILL BE REACHED
ACROSS THE LOWER ELEVATIONS OF LARAMIE COUNTY...PLATTE AND GOSHEN
COUNTIES AS WELL AS THE SOUTHERN NEBRASKA PANHANDLE.

WYZ290-152330-
/O.EXT.KCYS.FW.W.0003.090315T1517Z-090316T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
917 AM MDT SUN MAR 15 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM MDT THIS
EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...290.

WEST WINDS HAVE INCREASED EARLY THIS MORNING ALONG WITH MINIMUM
RELATIVE HUMIDITY VALUES REACHING 15 PERCENT BY 9 AM MDT. EXPECT
GUSTY WINDS OF 30 TO 40 MPH ACROSS SOUTHEAST WYOMING PLAINS ALONG
WITH LOW RELATIVE HUMIDITIES THROUGH THE EARLY EVENING. THE WINDS
WILL COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ202-152330-
/O.CON.KCYS.FW.W.0003.090315T1800Z-090316T0100Z/
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
917 AM MDT SUN MAR 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

THE RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM
MDT THIS EVENING.

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...202.

WEST WINDS WILL INCREASE BY EARLY AFTERNOON WITH GUSTS OF 20 TO
30 MPH OCCURRING ACROSS THE SOUTHERN NEBRASKA PANHANDLE. THE
WINDS WILL COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KCYS 151740
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
1140 AM MDT SUN MAR 15 2009

...DRY AND WINDY CONDITIONS EXPECTED TODAY...

.WINDS HAVE INCREASED THE AREA THIS MORNING ALONG DECREASING
RELATIVE HUMIDITY VALUES. CRITICAL FIRE WEATHER CONDITIONS WILL
BE REACHED ACROSS THE LOWER ELEVATIONS OF LARAMIE COUNTY...PLATTE
AND GOSHEN COUNTIES AS WELL AS THE NEBRASKA PANHANDLE.

NEZ200-160100-
/O.EXA.KCYS.FW.W.0003.000000T0000Z-090316T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
1140 AM MDT SUN MAR 15 2009

...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT UNTIL 7 PM MDT THIS EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...200.

WEST WINDS HAVE INCREASED EARLY THIS MORNING ALONG WITH MINIMUM
RELATIVE HUMIDITY VALUES REACHING 15 PERCENT BY 11 AM MDT. EXPECT
GUSTY WINDS OF 20 TO 30 MPH ACROSS THE NEBRASKA PANHANDLE THIS
AFTERNOON ALONG WITH RELATIVE HUMIDITIES OF 12 TO 14 PERCENT. THE
WINDS WILL COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

NEZ202-160100-
/O.EXT.KCYS.FW.W.0003.090315T1740Z-090316T0100Z/
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
1140 AM MDT SUN MAR 15 2009

...RED FLAG WARNING NOW IN EFFECT UNTIL 7 PM MDT THIS EVENING...

THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 7 PM MDT THIS
EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...202.

WEST WINDS HAVE INCREASED EARLY THIS MORNING WITH GUSTS OF 20 TO
30 MPH OCCURRING ACROSS THE SOUTHERN NEBRASKA PANHANDLE. THE WINDS
WILL COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO
PRODUCE CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$

WYZ290-160100-
/O.CON.KCYS.FW.W.0003.000000T0000Z-090316T0100Z/
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
1140 AM MDT SUN MAR 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING.

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...290.

STRONG WEST WINDS CONTINUE ACROSS THE AREA TODAY ALONG WITH
MINIMUM RELATIVE HUMIDITY VALUES 10 TO 14 PERCENT. EXPECT GUSTY
WINDS OF 30 TO 40 MPH ACROSS SOUTHEAST WYOMING PLAINS ALONG WITH
LOW RELATIVE HUMIDITIES THROUGH THE EARLY EVENING. THE WINDS WILL
COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

$$
000 
WWUS85 KCYS 152055
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
255 PM MDT SUN MAR 15 2009

...DRY AND WINDY CONDITIONS EXPECTED TODAY...

.WINDS WILL SLOWLY DECREASE ACROSS THE AREA THIS EVENING ALONG
WITH A SLOW RECOVERY IN RELATIVE HUMIDITY VALUES.
HOWEVER...CONDITIONS ARE EXPECTED TO REOCCUR ON MONDAY. CRITICAL
FIRE WEATHER CONDITIONS MAY BE REACHED ACROSS THE LOWER ELEVATIONS
OF LARAMIE COUNTY...PLATTE AND GOSHEN COUNTIES AS WELL AS THE
NEBRASKA PANHANDLE ON MONDAY.

NEZ200-202-WYZ290-160500-
/O.NEW.KCYS.FW.A.0002.090316T1700Z-090317T0100Z/
/O.CON.KCYS.FW.W.0003.000000T0000Z-090316T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
255 PM MDT SUN MAR 15 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS
EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING...

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH
MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM
MDT THIS EVENING. 

THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES
...200...202...290.

WEST WINDS WILL CONTINUE TO SLOWLY DECREASE THROUGH THE LATE
EVENING. CURRENT RELATIVE HUMIDITY VALUES ARE BETWEEN 6 AND 10
PERCENT ACROSS THE AREA. HUMIDITY VALUES WILL SLOWLY RECOVER
OVERNIGHT. HOWEVER...MONDAY WE EXPECT SIMILAR DRY AND WINDY
CONDITIONS ONCE AGAIN. EXPECT WIND GUSTS OF 30 TO 40 MPH TO
REDEVELOP ACROSS THERE AREA MONDAY MORNING. THE WINDS WILL
COMBINE WITH VERY LOW HUMIDITIES IN THE LOWER TEENS TO PRODUCE
CRITICAL FIRE WEATHER CONDITIONS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

$$
000 
WWUS85 KCYS 160112
RFWCYS

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHEYENNE WY
712 PM MDT SUN MAR 15 2009

...DRY...WINDY AND WARM CONDITIONS WILL RETURN ON MONDAY...

.WHILE CONDITIONS HAVE IMPROVED EARLY THIS EVENING...CRITICAL FIRE
WEATHER CONDITIONS WILL LIKELY RETURN AGAIN ON MONDAY ACROSS THE
NEBRASKA PANHANDLE AND THE LOWER ELEVATIONS OF SOUTHEAST WYOMING.

NEZ200-202-WYZ290-161100-
/O.EXP.KCYS.FW.W.0003.000000T0000Z-090316T0100Z/
/O.CON.KCYS.FW.A.0002.090316T1700Z-090317T0100Z/
NEBRASKA NATIONAL FOREST AND THE OGALLALA NATIONAL GRASSLANDS-
SCOTTSBLUFF NATIONAL MONUMENT AND THE WILDCAT HILLS OF WESTERN
NEBRASKA-
SOUTHEAST WYOMING PLAINS INCLUDING PINE BLUFFS/CHEYENNE
FOOTHILLS/
PLATTE COUNTY/GOSHEN COUNTY-
712 PM MDT SUN MAR 15 2009

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING
THROUGH MONDAY EVENING...
...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING EXPIRED AT 7 PM MDT THIS EVENING. A FIRE
WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY
EVENING.

WEST WINDS HAD DECREASED TO 15 TO 30 MPH...AND HUMIDITIES HAD
REBOUNDED TO 15 TO 20 PERCENT THEREBY ALLEVIATING FIRE DANGER
CONCERNS EARLY THIS EVENING. HOWEVER...SIMILAR DRY AND WINDY
CONDITIONS WILL DEVELOP AGAIN ON MONDAY. EXPECT WIND GUSTS OF 30 TO
40 MPH TO REDEVELOP MONDAY MORNING. THE WINDS WILL COMBINE WITH
VERY LOW HUMIDITIES OF 10 TO 15 PERCENT TO PRODUCE CRITICAL FIRE
WEATHER CONDITIONS.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED
FLAG WARNINGS.

$$

JLH

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this red flag warning went out at Mar 15, 3:39 AM MDT, 1 hour 1 minute earlier.

Area forecast discussion, Mar 15, 3:39 AM MDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
339 AM MDT SUN MAR 15 2009

.SHORT TERM...TODAY THROUGH MONDAY NIGHT...
A BENIGN SHORT WAVE WILL MOVE ACROSS THE AREA TODAY WITH ONLY SOME
MID AND HIGH LEVEL CLOUDS ASSOCIATED WITH THIS FEATURE. GUSTY
DOWNSLOPE WINDS WILL CREATE VERY DRY CONDITIONS ACROSS THE AREA.
FOR TONIGHT THROUGH MON NIGHT...WESTERLY FLOW WILL CONTINUE ALOFT.
700 MB WINDS WILL BE AROUND 50 KNOTS AND SURFACE WINDS WILL BORDER
HIGH WIND WARNING CRITERIA. LOCAL AREAS SUCH AS BORDEAUX AND
ARLINGTON WILL PROBABLY REACH HIGH WIND CRITERIA. WILL HOLD OFF ON
ISSUING A HIGH WIND WATCH DUE TO IT BEING A BORDERLINE...LOCAL
EVENT IN ADDITION TO AVOID OVERLAPPING RED FLAG WARNING WITH A
HIGH WIND WATCH. THE DRY AND WINDY CONDITIONS WILL CONTINUE
THROUGH MON NIGHT. HIGH TEMPERATURES WILL BE FROM 10 TO 15 DEGREES
ABOVE NORMAL FOR TODAY...AND 15 TO 20 DEGREES ABOVE NORMAL FOR MONDAY.

.LONG TERM...TUESDAY THROUGH SATURDAY...
A 145KT H3 JET ORIENTED ALONG THE U.S./CANADIAN BORDER WILL
RESULT IN A ZONAL PATTERN ACROSS THE WESTERN TWO THIRDS OF THE
CONUS AT THE BEGINNING OF THE PERIOD. BREEZY CONDITIONS AND
HEIGHTENED FIRE WEATHER CONCERNS WILL CONTINUE ON TUESDAY WITH
SLIGHTLY COOLER TEMPERATURES BENEATH INCREASING CLOUDS. A WEAK
COOL FRONT WILL DROP SOUTH TUESDAY NIGHT...WHICH WILL EFFECTIVELY
BREAK UP THE STRONG WESTERLY SFC GRADIENT THAT AFFECTED THE REGION
EARLIER IN THE WEEK. BOTH THE NAM/GFS HINT AT SOME WEAK
INSTABILITY ALONG THIS BAROCLINIC BOUNDARY IN WRN NE TUE EVENING.
HOWEVER MODELS HAVE BEEN POOR IN CAPTURING SFC MOISTURE...OR LACK
THEREOF THUS FAR THIS SEASON...SO BELIEVE THAT THESE INSTABILITY
PARAMETERS ARE OVERDONE...SO HAVE LEFT DRY FOR NOW. BOUNDARY WILL
REACH THE LARAMIE RANGE MIDDAY WEDNESDAY...BUT STILL EXPECT LITTLE
MORE THAN INCREASING CLOUD-COVER. BY THURSDAY...A DIRTY RIDGE WILL
BEGIN TO DEVELOP OVER THE REGION WHICH WILL KEEP DRY CONDITIONS
GOING INTO THE WEEKEND. MEDIUM RANGE MODELS BEGIN TO DIVERGE ON
SATURDAY...WITH THE ECMWF DEVELOPING A STRONG RIDGE OVER THE
INTERMOUNTAIN WEST WHICH WOULD MEAN SLOWER EASTWARD PROGRESSION OF THE
EASTERN PACIFIC TROUGH. MEANWHILE...THE GFS IS MUCH WEAKER WITH
THIS UPSTREAM RIDGE...WHICH ALLOWS THE NEXT TROUGH TO BE 12 TO 18
HOURS AHEAD OF THE ECMWF. IN EITHER SCENARIO...DRY CONDITIONS WILL
CONTINUE ON SATURDAY...HOWEVER IF THE ECMWF VERIFIES...TEMPERATURES WILL
BE WARMER THAN CURRENTLY FORECASTED. TEMPERATURES WILL BE
PERSISTENT THROUGH THE PERIOD WITH HIGHS GENERALLY IN THE MID 50S
WEST...AND LOW TO MID 60S EAST.

&&

.AVIATION...
VFR CONDITIONS WILL PERSIST ACROSS THE AREA THROUGH MON NIGHT.
GUSTY SURFACE WINDS WILL OCCUR THIS AFTERNOON AND TONIGHT ACROSS
THE AREA.

&&

.FIRE WEATHER...
RHS AND WIND SPEEDS WILL MEET THE CRITERIA OF RED FLAG CONDITIONS
THIS AFTERNOON EAST OF THE LARAMIE RANGE IN PLATTE...GOSHEN AND
LARAMIE COUNTIES AS WELL AS THE SOUTHERN HALF OF THE PANHANDLE.
ISSUED A RED FLAG WARNING FOR THIS AREA WHICH WILL BE IN EFFECT
FROM NOON UNTIL 7 PM TODAY. THE REST OF THE CWA WILL HAVE NEAR RED
FLAG CONDITIONS AS WIND SPEEDS WILL HIT CRITERIA...BUT RHS ARE
EXPECTED TO BE ABOVE 15 PERCENT.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...RED FLAG WARNING FROM NOON SUNDAY TO 7 PM SUNDAY FOR WYZ066-
     WYZ067-WYZ068-WYZ069-WYZ070.
NE...RED FLAG WARNING FROM NOON SUNDAY TO 7 PM SUNDAY FOR NEZ019-
     NEZ020-NEZ021-NEZ054-NEZ055.

&&

SHORT TERM/AVIATION...KMD
LONG TERM...HAHN
Hazardous weather outlook, Mar 14, 4:03 PM MDT, 12 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
403 PM MDT SAT MAR 14 2009

WYZ067>070-151130-
PLATTE-GOSHEN-CHEYENNE FOOTHILLS-PINE BLUFFS-
403 PM MDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WINDY...WARM AND DRY CONDITIONS WILL PREVAIL ON SUNDAY CAUSING
INCREASED FIRE WEATHER CONCERNS. WEST WINDS GUSTING BETWEEN 35 AND
45 MPH WILL COMBINE WITH VERY LOW HUMIDITIES OF 8 TO 14 PERCENT TO
CREATE INCREASED FIRE DANGER POTENTIAL. A FIRE WEATHER WATCH HAS
BEEN POSTED FOR PLATTE...GOSHEN AND LARAMIE COUNTIES FROM NOON TO
7 PM MDT. CONDITIONS WILL IMPROVE SOME DURING SUNDAY EVENING.

BREEZY AND EVEN WARMER WEATHER WILL PREVAIL ON MONDAY ALTHOUGH
HUMIDITIES WILL BE UP SLIGHTLY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ001>003-019>021-054-055-WYZ059>066-151130-
SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-
CHEYENNE-CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-
SNOWY RANGE-NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-
403 PM MDT SAT MAR 14 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 2:55 PM MDTFire Weather WatchCYS14 hr

Nearby

Red Flag Warnings in Wyoming, 2009Red Flag Warnings in Nebraska, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.